Slim Ibrahim
Slim Ibrahim
Full Professor, University of Victoria
Verified email at
Cited by
Cited by
Scattering threshold for the focusing nonlinear Klein–Gordon equation
S Ibrahim, N Masmoudi, K Nakanishi
Analysis & PDE 4 (3), 405-460, 2011
Global solutions for a semilinear, two‐dimensional Klein‐Gordon equation with exponential‐type nonlinearity
S Ibrahim, M Majdoub, N Masmoudi
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2006
Finite-time blowup for the inviscid primitive equations of oceanic and atmospheric dynamics
C Cao, S Ibrahim, K Nakanishi, ES Titi
Communications in Mathematical Physics 337, 473-482, 2015
Double logarithmic inequality with a sharp constant
S Ibrahim, M Majdoub, N Masmoudi
Proceedings of the American Mathematical Society 135 (1), 87-97, 2007
Energy critical NLS in two space dimensions
J Colliander, S Ibrahim, M Majdoub, N Masmoudi
Journal of Hyperbolic Differential Equations 6 (03), 549-575, 2009
Well-posedness of the Navier—Stokes—Maxwell equations
P Germain, S Ibrahim, N Masmoudi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 144 (1 …, 2014
Trudinger–Moser inequality on the whole plane with the exact growth condition
S Ibrahim, N Masmoudi, K Nakanishi
Journal of the European Mathematical Society 17 (4), 819-835, 2015
Global small solutions for the Navier–Stokes–Maxwell system
S Ibrahim, S Keraani
SIAM journal on mathematical analysis 43 (5), 2275-2295, 2011
On pseudospectral bound for non-selfadjoint operators and its application to stability of Kolmogorov flows
S Ibrahim, Y Maekawa, N Masmoudi
Annals of PDE 5 (2), 14, 2019
Studies on the nephrotoxicity of cis-dichlorodiammine-platinum 2+ and related substances
TF Slater, M Ahmed, SA Ibrahim
J. Clin. Hematol. Oncol 7, 534-546, 1977
Traveling wave solutions of the nonlinear (3+ 1)-dimensional Kadomtsev-Petviashvili equation using the two variables (G′/G, 1/G)-expansion method
EME Zayed, SAH Ibrahim, MAM Abdelaziz
Journal of Applied Mathematics 2012, 1-8, 2012
Existence of a ground state and scattering for a nonlinear Schrödinger equation with critical growth
T Akahori, S Ibrahim, H Kikuchi, H Nawa
Selecta Mathematica 19, 545-609, 2013
Existence of a ground state and blow-up problem for a nonlinear Schrödinger equation with critical growth
T Akahori, S Ibrahim, H Kikuchi, H Nawa
Scattering for the two-dimensional energy-critical wave equation
S Ibrahim, M Majdoub, N Masmoudi, K Nakanishi
Local well posedness of a 2D semilinear heat equation
S Ibrahim, R Jrad, M Majdoub, T Saanouni
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (3), 535-551, 2014
Local solvability and loss of smoothness of the Navier–Stokes–Maxwell equations with large initial data
S Ibrahim, T Yoneda
Journal of Mathematical Analysis and Applications 396 (2), 555-561, 2012
Exponential energy decay for damped Klein–Gordon equation with nonlinearities of arbitrary growth
L Aloui, S Ibrahim, K Nakanishi
Communications in Partial Differential Equations 36 (5), 797-818, 2010
Global dynamics above the ground state energy for the combined power-type nonlinear Schrödinger equations with energy-critical growth at low frequencies
T Akahori, S Ibrahim, H Kikuchi, H Nawa
American Mathematical Society 272 (1331), 2021
A derivation of the magnetohydrodynamic system from Navier–Stokes–Maxwell systems
D Arsénio, S Ibrahim, N Masmoudi
Archive for Rational Mechanics and Analysis 216 (3), 767-812, 2015
Construction of suitable weak solutions of the Navier-Stokes equations
A Biryuk, W Craig, S Ibrahim
Contemporary Mathematics 429, 1, 2007
The system can't perform the operation now. Try again later.
Articles 1–20